MAUDE Adverse Event Report: Stryker GmbH IMN Instruments - Screwdriver Bit, Long 3.5mm

Stryker GmbH IMN Instruments - Screwdriver Bit, Long 3.5mm
Catalog Number 23510110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "during an explant procedure involving a t2alphagt screw, a portion of the driver was found to be damaged (not at the distal/tip end of the driver).Further details are currently being confirmed; however, it has been reported that the screw removal procedure was completed successfully without issue.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
IMN Instruments - Screwdriver Bit, Long 3.5mm
Common Device Name
Screwdriver
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50871203
Report Number0008031020-2026-01624
Device Sequence Number13089932
Product Code HXX
UDI-Device Identifier07613327376463
UDI-Public07613327376463
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23510110
Device Lot NumberKP491457
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown